Can Prescription Drugs Effect Ketosis?

Discussion in 'Lipotrim Forum' started by Sedalia, 18 August 2007 Social URL.

  1. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Since Monday, when I started a new beta blocker, my ketostix show no ketones whatsoever.
     
  2. Avatar

    MiniMins.com Matched Content

  3. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    I would say that if you arent in ketosis and have stuck to LT 100%, it must by process of elimination be something in the beta blocker, maybe some carbs used as a filler. My pharmacist did tell me that some prescription medicines can knock you out. I would have a word with your GP if I were you...
     
  4. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Great. I didn't want to tell him because he doesn't approve of LT
     
  5. Bea

    Bea Back on the wagon!

    Posts:
    2,644
    Likes Received:
    81
    Start Weight:
    17st7lb
    Current Weight:
    16st5lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st2lb(6.53%)
    Diet:
    Cambridge +
    Thats a good idea...give you GP a buzz. Also I would check the doc is ok you are on LT and SSing just if you are on meds its important they work ...your health is very important....best of luck
     
  6. Hedgemag

    Hedgemag Cambridge Diet Counsellor

    Posts:
    6,677
    Likes Received:
    203
    Diet:
    Cambridge
    Just wondered if you had to get your form signed byn your GP for LL?
     
  7. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    No I just went to a pharmacist and picked the shakes up.

    I don't feel hungry at all, surely if I am out of ketosis I would be hungry?
     
  8. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    You dont need a signature on LT Maggie, but you do go through a med form with the pharmacist and you do have to tell them every single medicine you are taking - Charlotte, ask your pharmacist in that case, she is bound to know the answer.
     
  9. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Ill just stop taking them, I only got them for headaches and they aren't working anyway.
     
  10. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    I am not hungry at all, surely that is a sign that I am still in ketosis?
     
  11. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Sorry for the panic, hehe. I just tested and it was a light pink. Guess in the afternoon is my only time.
     
  12. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    Phew! :party0011:
     
  13. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Yeah sorry I am such a silly sop. I will stop taking the pills tomorrow because they are making me feel rotten and not getting rid of my headaches, the only fear I have is what this has done to my weight loss, somehow I don't think it's going to be so good when I go next week.
     
  14. ravenbeauty5

    ravenbeauty5 Keep smiling

    Posts:
    1,100
    Likes Received:
    50
    Diet:
    Lipotrim
    Dont worry about it charlotte if you werent hungry then you are probably OK. Dont stress just wait for you weigh in and see what happens. worrying is not going to make any difference now. :)
     
  15. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    Aaw Charlotte, bless you. Have you tried any other remedies for the headaches? Reflexology might help, it can work really well....
     
  16. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Ive had them for 2 years, Ive had everything acupunture the lot, now I am on a heavy dose of medication. They just don't know what it is, I've taken so many nurofen in the past I now am on tablets to reduce the acid produced in my stomach because of the effects of the painkiller. I am a medical marvel.
     
  17. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    Oh goodness Charlotte you poor old stick :eek:
     
  18. Avatar

    MiniMins.com Advert

  19. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    You think in this day and age they would be able figure out what this pain in my head is.
     
  20. ducatidiva

    ducatidiva Silver Member

    Posts:
    1,122
    Likes Received:
    91
    Diet:
    CD
    I know, its crazy isnt it? I have a friend who gets really bad dizziness, so much so she struggles to go out of the house some days - and despite loads of tests they still have no idea what it might be. Not good, not good at all.
     
  21. Bea

    Bea Back on the wagon!

    Posts:
    2,644
    Likes Received:
    81
    Start Weight:
    17st7lb
    Current Weight:
    16st5lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st2lb(6.53%)
    Diet:
    Cambridge +
    Oh Charlotte you have you are really having a tough time...sorry to hear that...least your diet is something postive to focus on...((((hugs)))))
     
  22. Sedalia

    Sedalia Full Member

    Posts:
    442
    Likes Received:
    35
    Diet:
    Lipotrim
    Yeah thanks.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...